# SDR SWAA2021081303236

- Difficulty date: August 25, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION ANGLE SURFACE CORR. FROM 500D - 500E MARKED / REPLACED SECTION TRANSITION ANGLE L/H FROM STA. 500C +0 TO 500D+10 AND 2 SPLICES PER SRM 53-00-53-2R-6(SA-M 326 A1200699)
